# SDR USAA2010091491988

- Difficulty date: September 9, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 52,939 hours, 34,859 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - C3 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN EXTERIOR AT BS 727D +5 INCHES, S23R.  REPAIRED FUSELAGE SKIN EXTERIOR AT BS 727D +5 INCHES, S23R IAW B737 SRM 53-00-01.
